RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2000, Volume 41, Number 2, Pages 421–429 (Mi smj1538)  

This article is cited in 6 scientific papers (total in 6 papers)

On the Ricci curvature of homogeneous metrics on noncompact homogeneous spaces

Yu. G. Nikonorov


Full text: PDF file (164 kB)

English version:
Siberian Mathematical Journal, 2000, 41:2, 329–346

Bibliographic databases:

UDC: 514
Received: 06.07.1998

Citation: Yu. G. Nikonorov, “On the Ricci curvature of homogeneous metrics on noncompact homogeneous spaces”, Sibirsk. Mat. Zh., 41:2 (2000), 421–429; Siberian Math. J., 41:2 (2000), 329–346

Citation in format AMSBIB
\Bibitem{Nik00}
\by Yu.~G.~Nikonorov
\paper On the Ricci curvature of homogeneous metrics on noncompact homogeneous spaces
\jour Sibirsk. Mat. Zh.
\yr 2000
\vol 41
\issue 2
\pages 421--429
\mathnet{http://mi.mathnet.ru/smj1538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762193}
\zmath{https://zbmath.org/?q=an:0947.53025}
\transl
\jour Siberian Math. J.
\yr 2000
\vol 41
\issue 2
\pages 329--346
\crossref{https://doi.org/10.1007/BF02674604}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087496500016}


Linking options:
  • http://mi.mathnet.ru/eng/smj1538
  • http://mi.mathnet.ru/eng/smj/v41/i2/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Schueth D., “On the 'standard' condition for noncompact homogeneous Einstein spaces”, Geometriae Dedicata, 105:1 (2004), 77–83  crossref  mathscinet  zmath  isi
    2. Nikonorov Y.G., “On five–dimensional noncompact homogeneous Einstein manifolds”, Doklady Mathematics, 71:3 (2005), 408–410  mathscinet  zmath  isi  elib
    3. Nikonorov Y.G., “Noncompact homogeneous Einstein 5–manifolds”, Geometriae Dedicata, 113:1 (2005), 107–143  crossref  mathscinet  zmath  isi  elib
    4. Lauret J., “Einstein solvmanifolds and nilsolitons”, New Developments in Lie Theory and Geometry, Contemporary Mathematics, 491, 2009, 1–35  crossref  mathscinet  zmath  isi
    5. Lafuente R., Lauret J., “Structure of Homogeneous Ricci Solitons and the Alekseevskii Conjecture”, J. Differ. Geom., 98:2 (2014), 315–347  crossref  mathscinet  zmath  isi  elib
    6. Arroyo R.M., Lafuente R.A., “the Alekseevskii Conjecture in Low Dimensions”, Math. Ann., 367:1-2 (2017), 283–309  crossref  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:102
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018